# SDR USAA951048

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 2720 · Rudder Control System
- Part: Trim Switch
- Part number: 308504
- Condition: Failed
- Location: Rudder Trim
- Component: 69737038
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DAY - FLT 0223 - EN ROUTE IND TO BWI, AIRCRAFT EXPERIENCED AN UNCOMMANDED LEFT FULL RUDDER TRIM.  CREW DISCONNECTED THE AUTOPILOT AND YAW DAMPER WITH NO EFFECT.  FLIGHT DIVERTED TO DAY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RUDDER TRIM INDICATOR, CONTROL MODULE, AND ACTUATOR.  PROBLEM WAS CONFIRMED AS A BAD RUDDER TRIM SWITCH.  (M)
